# SDR UPS08553291

- Difficulty date: August 15, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO FLOORBEAM UPPER SURFACE IS CORRODED BL 0 - RBL 65 WL 208 BS 440.  BLENDED OUT CORROSION PER ATS ER08-2754 DATE 08AUG08.
